RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 185–186 (Mi umn3781)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A probabilistic modification of the von Neumann–Gale model

I. V. Evstigneev, Yu. M. Kabanov


Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 167–168

Bibliographic databases:

MSC: 60A10, 60G10, 60K37
Received: 30.05.1979

Citation: I. V. Evstigneev, Yu. M. Kabanov, “A probabilistic modification of the von Neumann–Gale model”, Uspekhi Mat. Nauk, 35:4(214) (1980), 185–186; Russian Math. Surveys, 35:4 (1980), 167–168

Citation in format AMSBIB
\Bibitem{EvsKab80}
\by I.~V.~Evstigneev, Yu.~M.~Kabanov
\paper A~probabilistic modification of the von~Neumann--Gale model
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn3781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586197}
\zmath{https://zbmath.org/?q=an:0448.90009|0466.90015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..167E}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 167--168
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001867}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200005}


Linking options:
  • http://mi.mathnet.ru/eng/umn3781
  • http://mi.mathnet.ru/eng/umn/v35/i4/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. IGOR V. EVSTIGNEEV, MICHAEL I. TAKSAR, “RAPID GROWTH PATHS IN CONVEX-VALUED RANDOM DYNAMICAL SYSTEMS”, Stoch. Dyn, 01:04 (2001), 493  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:414
    Full text:145
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019